Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A note on best approxiamtion in $ E\sp{n}$

Author: J. T. Day
Journal: Math. Comp. 20 (1966), 599-600
MSC: Primary 41.40
MathSciNet review: 0204932
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.40

Retrieve articles in all journals with MSC: 41.40

Additional Information

PII: S 0025-5718(1966)0204932-7
Article copyright: © Copyright 1966 American Mathematical Society